EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 9 MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Back to Search Results |
| Model Number |
02-012-49-2509 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Insufficient Information (4580)
| Date of Event |
05/02/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: 4839357 02-010-04-0325 - logic cr femoral por, right, sz 2.5.5500300 02-012-45-2525 - lgc tibial fit tray cem sz 2.5f / 5t.Credit to logic 200-00-00 - knee item-misc.4855281 200-02-35 - three peg patella 35mm.5501119 201-78-15 - holding pin mini sharp point 4 pk.5446937 201-78-81 - 3 trocar, mod.Hex 2pk.5410044 521-78-23 - threaded pin size 2.3 collared.5410045 521-78-23 - threaded pin size 2.3 collared.5410065 521-78-32 - threaded pin size 3.0 collarless.6035018122 a10012 - gps implant kit v2.H7: z-0021-2022.
Event or Problem Description
As reported, the patient had an initial right tka on (b)(6) 2018.The patient's liner and patella were revised on (b)(6) 2023 due to poly wear.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
Additional Manufacturer Narrative
H3: the revision reported was likely the result of prosthesis wear of the tibial insert and patella possibly due to malalignment between the implants, high contact stresses during knee flexion/extension, third body wear, patient-related conditions, instability, or any combination of these possibilities.The cause of the prosthesis wear cannot be determined because minimal information was provided, the revised components were not returned for evaluation, and no initial post-operative radiographs were provided.